MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. LEVEL 1 FLUID WARMER IV SET; DEVICE, WARMING. BLOOD AND PLASMA
Catalog Number DI-100
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was a blood leakage at the connection part.The event occurred immediately on use at the hospital.There was unknown patient involvement and there was no reported patient harm.

Brand Name
LEVEL 1 FLUID WARMER IV SET
Common Device Name
DEVICE, WARMING. BLOOD AND PLASMA
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key25113692
Report Number3012307300-2026-04671
Device Sequence Number9321468
Product Code KZL
UDI-Device Identifier20695085410017
UDI-Public(01)20695085410017(17)271101(10)4441431
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
BK860023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDI-100
Device Lot Number4441431
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown